# SDR SWAA2020110223591

- Difficulty date: October 16, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST RT HAND STA 663 VAPOR BARRIER HAS MULTIPLE CRACKS COMING OUT FROM EXISTING SEALANT REPAIRS.  REMOVED THE DAMAGE PLIES AT RIGHT HAND VAPOR BARRIER, REF B737-7 SRM 51-70-04-2R-0.  APPLIED DRY OUT AT VAPOR BARRIER, PER REF B737-700 SRM 51-70-04-2R-G.  P2G.4D OK TO INSTALL REPAIR VAPOR BARRIER REPAIRED DAMAGE AREA AT RT HAND STA 663 VAPOR BARRIER, PER SRM 51-70-04-2R-10 PRIMER AND PAINTED, PER REF AMM 51-21-73.
